MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. PATIENT CONNECTOR CLIP (NON-STERILE); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. PATIENT CONNECTOR CLIP (NON-STERILE); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 04-9100-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility nurse reported a fresenius patient connector clip that leaked approximately half way through a patient¿s hemodialysis treatment.The treatment was paused, and a new patient connector clip was used to complete the treatment.The estimated blood loss to the patient was 125ml, and the patient completed treatment on the same machine with no injury, adverse event, or medical intervention.The device was reportedly discarded, and is not available for return.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
PATIENT CONNECTOR CLIP (NON-STERILE)
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key8170383
Report Number8030665-2018-02030
Device Sequence Number1280031
Product Code FJK
UDI-Device Identifier00840861100828
UDI-Public00840861100828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K001873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04-9100-1
Device Lot Number18DR06015
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date12/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight129